Fractionalization of the linear cyclic transforms

T. Alieva, M.L. Calvo

Research output: Contribution to journalArticleAcademicpeer-review

11 Citations (Scopus)

Abstract

In this study the general algorithm for the fractionalization of the linear cyclic integral transforms is established. It is shown that there are an infinite number of continuous fractional transforms related to a given cyclic integral transform. The main properties of the fractional transforms used in optics are considered. As an example, two different types of fractional Hartley transform are introduced, and the experimental setups for their optical implementation are proposed.
Original languageEnglish
Pages (from-to)2330-2338
Number of pages9
JournalJournal of the Optical Society of America A, Optics, Image Science and Vision
Volume17
Issue number12
DOIs
Publication statusPublished - 2000

Fingerprint Dive into the research topics of 'Fractionalization of the linear cyclic transforms'. Together they form a unique fingerprint.

Cite this